Search Results

Showing 101 to 106 of 106 for search: *:*


HTLV-1 Virus [Punjabi] Permalink Public

HealthLinkBC Health File information providing an overview about Human T-Lymphotropic Virus Type 1. Number 34. (Punjabi)

URL:
https://www.healthlinkbc.ca/sites/default/files/do...

Other Languages (See All Related)

English, Chinese - Traditional, Farsi, French, Korean, Punjabi, Spanish, Vietnamese

More Detail
Share
Feedback

Ankle Sprains (Child) [Punjabi] Permalink Public

This factsheet provides an overview about ankle sprains including signs, symptoms, treatment, and when to seek medical assistance. Audio available. (Punjabi)

URL:
http://www.aboutkidshealth.ca/En/HealthAZ/Multilin...

Other Languages (See All Related)

English, Chinese - Traditional, Punjabi, Chinese - Simplified, Arabic, Portuguese, Spanish, Tamil, Urdu, French

More Detail
Share
Feedback

Antibiotic-Associated Diarrhea (Child) [Punjabi] Permalink Public

This factsheet provides an overview about antibiotic associated diarrhea including signs and symptoms, causes, complications, treatment, and when to seek medical assistance. Audio available. (Punjabi)

URL:
http://www.aboutkidshealth.ca/En/HealthAZ/Multilin...

Other Languages (See All Related)

English, Punjabi, Chinese - Traditional, Arabic, Chinese - Simplified, Portuguese, Spanish, Tamil, Urdu

More Detail
Share
Feedback

Concussion: A Guide to Understanding Symptoms and Recovery for Adults (Fraser Health) [Punjabi] Permalink Public

A head injury results from a direct blow to the head that causes shaking and jarring of the brain. If the blow is hard enough to injure the brain, it is called a concussion. (Punjabi) Colour

Other Languages (See All Related)

English (258266), Punjabi (267809), Chinese - Traditional (267810), Farsi (267811)

Catalogue Number:
267809
More Detail
Share
Feedback

Substance Use: Signs of an Opioid Overdose (Small) (Fraser Health) [Punjabi] Permalink Public

Poster illustrating the signs of an opioid overdose and what to do. 2 sizes available. (Punjabi) Colour

Other Languages (See All Related)

English (265247), Punjabi (265356)

Catalogue Number:
265356
More Detail
Share
Feedback

Substance Use: Signs of an Opioid Overdose (Large) (Fraser Health) [Punjabi] Permalink Public

Poster illustrating the signs of an opioid overdose and what to do. (Punjabi) Colour

Other Languages (See All Related)

English (264230), Punjabi (265614)

Catalogue Number:
265614
More Detail
Share
Feedback

Showing 101 to 106 of 106 for search: *:*

Narrow Search

About Fraser Health Patient Education

This catalogue serves the people using Fraser Health programs and services in communities from Burnaby east to Hope and surrounding areas.

Our goal is to provide you with reliable information in a way that you can find what you need, understand what you find, and use it to make decisions about your health.

Contact

Patient Education
Professional Practice
Fraser Health
#400, 13450 102nd Ave.
Surrey, BC  V3T 0H1


Go to fraserhealth.ca

You are using an outdated and possibly insecure browser. For full site functionality, please upgrade.